# SDR R61A20190211002

- Difficulty date: February 2, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N821MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000042
- Aircraft time: 36,337 hours, 27,174 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062783601
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR ACCEPTANCE/BRIDGE PACKAGE MAINTENANCE FOUND RIB 11A CRACKED ON LH HORIZONTAL STAB @ UPPER SURFACE ATTACH FLANGE AT THE 6TH FASTENER HOLE FROM THE FRONT.  REMOVED AND REPLACED RIB 11A (PN 170-62783-601) IAW EMB SRM 51-40-08.  (MAJOR: FCS# 55-10-00-005)
